| Model Number |
1400275-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.It was reported by the account that the balloon dilatation catheter (bdc) interacted with the mildly tortuous and moderately calcified anatomy resulting in the reported difficulty advancing the device and subsequently the balloon became damaged and ruptured during inflation.The investigation determined that the reported difficulty advancing the device and balloon rupture appear to be related to operational context.Based on the reported information, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed de novo lesion in the proximal left anterior descending (lad) artery with moderate calcification and mild tortuosity.The 2.75x8mm nc trek neo balloon dilatation catheter (bdc) was advanced to the target lesion with resistance due to the anatomy.The balloon was inflated; however, the balloon ruptured at 12 atmospheres (atm) during the first inflation.Therefore, the bdc was removed from the patient.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.